MAUDE Adverse Event Report: RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

RESHAPE LIFESCIENCES MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A large impedance change was encountered and is most likely the cause of the error codes that were captured.This large impedance change can result in error codes being generated in a system that is functioning within specifications.Possible causes for this include variations in the interface between the nerve and electrodes, tension being placed on the leads during the impedance check, or inadequate connection between the leads and the rechargeable neuroregulator.No evidence for the specific cause of the high impedance change that was encountered could be positively identified for this event.
 
Event or Problem Description
This patient underwent implantation of the maestro rechargeable system on (b)(6) 2017.High impedance readings were received after connection of the rechargeable neuroregulator and application of medical adhesive.Two error codes were then received: code 10 (therapy diagnostic failure) and code 30 (safety check failed).The rechargeable neuroregulator (rnr) was removed during this same procedure and replaced with another rnr without incident.Impedance measurements following replacement of the rnr were within normal range.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
RESHAPE LIFESCIENCES
2800 patton road
saint paul MN 55113
MDR Report Key7185079
Report Number3005025697-2018-00002
Device Sequence Number11257456
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/07/2019
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093G13817
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight113